# SDR 99ZZZX2633

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CGOXN
- Make and model: Cessna 310
- Aircraft serial: 35074
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Torque Tube
- Condition: Worn
- Location: Fuel Selector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND BOTH FUEL SELECTOR TORQUE TUBE ASSEMBLIES, PN 0820000-5 AND PN 0812000-13, SUFFERED SEVERE WEAR.  TUBE, PN 082000-5, WORN AT FUSELAGE GROMMET AREA AND TUBE, PN 0812000-13, WORN AT BULKHEAD WL 557.50 DAMAGE TO TUBES, WAS ONLY DETECTABLE UPON REMOVAL AND IMPOSSIBLE TO DETECT UNDER NORMAL INSPECTIONS.  EXTENT OF DAMAGE IS APPROXIMATELY 65 PERCENT OF THE PERIMETER OF THE TUBE AND 50 PERCENT THROUGH THE TUBE.  SUBMITTER STATED FOUR SHIELDED BEARING BLOCKS, PN 5-352, SHOULD BE REMOVED FOR INSPECTION ASAP.
